# SDR YENA2021070800451

- Difficulty date: July 4, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 63,670 hours, 22,769 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A11018RP
- Condition: Failed
- Location: Rt
- Part time: 51,035 hours, 18,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PUSHED LOCK PIN AFTER SURFACE RELATED ESCAPE SLIDE R/H (194AT); (REF AEROMAN NR 2021-224469) R & R ESCAPE SLIDE RH (194AT) IAW AMM 25-62-42-000-001-A AMM 25-62-42-400-001 OPS TEST OK ACCOMPLISHED
